# SDR SWAA2025030491857

- Difficulty date: January 31, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 51,274 hours, 31,273 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUALLY INSPECT BS 663 (IN THE MAIN WHEEL WELL AREA) VAPOR BARRIER; BULKHEAD; WEB; AND UPPER ATTACH ANGLES FOR DEFECTS <[01].  L/H LOWER VAPOR BARRIER WAS FOUND TO BE CRACKED REFER TO FAULT TTG8Q00YFU6E WHERE REPAIR IS BEING ACCOMPLISHED; REF: INCOMING TLD FAULT; TTG8Q00X463K.; [02] VISUALLY INSPECTED BS663 IN THE MAIN WHEEL WELL AREA; VAPOR BARRIER; BULKHEAD; WEB; AND UPPER ATTACH ANGLES FOR DEFECTS PER AMM 05-41-01.
